# SDR SWAA2021090815116

- Difficulty date: September 4, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 7,591 hours, 16,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT ENTRY AND SERVICE DOORS SQUEELS AND AFT ENTRY DOOR HANDLE LOOSE AND POPS UP AN INCH IN FLIGHT / ADJUSTED AFT ENTRY DOOR HANDLE PER AMM 52-13-00 CHECKS GOOD LEAKED CHECKED BOTH AFT ENTRY AND SERVICE DOORS AND NO LEAKS NOTED CLEANED BOTH DOOR SEALS 05-51-91
